哈尔滨学院教育科学学院
纸质出版:2009
移动端阅览
刘颖. 具有分布时滞的Liénard型方程周期解的存在性[J]. 哈尔滨理工大学学报, 2009,14(2):44-46.
LIU Ying. Existence of the Periodic Solutions for Liénard Equations with Distributed Delays[J]. 2009, 14(2): 44-46.
刘颖. 具有分布时滞的Liénard型方程周期解的存在性[J]. 哈尔滨理工大学学报, 2009,14(2):44-46. DOI:
LIU Ying. Existence of the Periodic Solutions for Liénard Equations with Distributed Delays[J]. 2009, 14(2): 44-46. DOI:
考察了具有分布时滞的Liénard型方程
利用重合度理论研究其周期解问题
得到了该方程周期解存在的充分条件
结论丰富了现有文献的结果.
In this paper
the existence of periodic solution for Liénard equations with distributed delays is investigated by applying Mawhin’s coincidence degree theory
and some sufficient criteria are established
which improve some known results.
0
浏览量
1894
下载量
CSCD
关联资源
相关文章
相关作者
相关机构